# SDR SWAA012644

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 48,496 hours, 47,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND BEADED FLOOR WEB CRACKED ( 2 EA ) AT BS 665, RBL 39.5 & LBL 39.                                   REPAIRED WEB PER SWA RA 1-353-2644.
